MathSciNet Relay Station
MathSciNet bibliographic data
MR291433 (45 #526) 30A32
Libera, Richard J.; Ziegler, Michael R. Regular functions $f(z)$ for which $zf\sp{\prime} (z)$ is $\alpha $-spiral. Trans. Amer. Math. Soc. 166 (1972), 361–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement